# SDR TSAA0421039

- Difficulty date: April 25, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N740AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28640
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 5483766
- Part serial: 100C10746
- Condition: Failed
- Location: A/C Packs
- Part time: 10,983 hours, 3,023 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH PACKS TRIPPED WHILE CLIMBING THROUGH 10,000 FT. SELECTED WARMER TEMP, RESET, BOTH PACKS TRIPPED AGAIN. LANDING WEIGHT 151,000 LBS.  OVERWEIGHT LANDING INSPECTION PERFORMED IAW AMM 05-51-35-2, NO DEFECTS NOTED. ISOLATED TO CABIN TEMPERATURE CONTROLLER (FIM 21-52-00-810-834, SUBTASK 800-330) CONTROLLER REPLACED IAW AMM 21-61-01-4. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
